Some remarks on Pitman's theorem
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 266-271
@article{SPS_1997__31__266_0,
     author = {Rauscher, Bernhard},
     title = {Some remarks on Pitman's theorem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {266-271},
     zbl = {0884.60076},
     mrnumber = {1478736},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__266_0}
}
Rauscher, Bernhard. Some remarks on Pitman's theorem. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 266-271. http://www.numdam.org/item/SPS_1997__31__266_0/

[1] J. Bertoin. Sur la décomposition de la trajectoire d'un processus de Lévy spectralement positif en son infimum. Ann. Inst. Henri Poincaré, Probab. Stat. 27 4 (1991) 537-547. | Numdam | MR 1141246 | Zbl 0758.60073

[2] J. Bertoin. An extension of Pitman's theorem for spectrally positive Lévy processes. Ann. Probab. 20 3 (1992) 1464-1483. | MR 1175272 | Zbl 0760.60068

[3] P. Biane. Quelques proprietes du mouvement Brownien dans un cone. Stochastic Processes Appl. 53 2 (1994) 233-240. | MR 1302912 | Zbl 0812.60067

[4] T. Jeulin. Un théorème de J. W. Pitman. Séminaire de Probabilités XIII. Lect. Notes in Math. 721. Springer, Berlin Heidelberg New York (1979) 521-531. | Numdam | MR 544821 | Zbl 0422.60028

[5] T. Jeulin. Semi-martingales et grossissement d'une filtration. Lect. Notes in Math. 833. Springer, Berlin Heidelberg New York (1980). | MR 604176 | Zbl 0444.60002

[6] J.W. Pitman. One-dimensional Brownian motion and the three-dimensional Bessel process. Adv. Appl. Prob. 7 (1975) 511-526. | MR 375485 | Zbl 0332.60055

[7] D. Revuz and M. Yor. Continuous Martingales and Brownian Motion. 2nd edition. Berlin: Springer, 1994. | MR 1303781 | Zbl 0804.60001

[8] L.C.G. Rogers. Characterizing all diffusions with the 2M - X property. Ann. Prob. 9 (1981) 561-572. | MR 624683 | Zbl 0465.60063

[9] L.C.G. Rogers and J.W. Pitman. Markov functions. Ann. Prob. 9 (1981) 573-582. | MR 624684 | Zbl 0466.60070

[10] P. Salminen. Mixing Markovian Laws; With an Application to Path Decompositions. Stochastics 9 (1983) 223-231. | MR 705472 | Zbl 0511.60069

[11] Y. Saisho and H. Tanemura. Pitman type theorem for one-dimensional diffusion processes. Tokyo J. Math. 13 (2) (1990) 429-440. | MR 1088242 | Zbl 0722.60082

[12] M.J. Sharpe. Local times and singularities of continuous local martingales. In: J. Azéma, P. A. Meyer and M. Yor (Eds.)Séminaire de Probabilités XIV. Lect. Notes in Math. 784. Springer, Berlin Heidelberg New York (1980) 76-101. | Numdam | MR 580110 | Zbl 0428.60055

[13] H. Tanaka. Time reversal of random walks in one dimension. Tokyo J. Math. 12 (1989) 159-174. | MR 1001739 | Zbl 0692.60052

[14] H. Tanaka. Time reversal of random walks in Rd. Tokyo J. Math. 13 (1989) 375-389. | MR 1088238 | Zbl 0734.60075

[15] K. Takaoka. On the martingales obtained by an extension due to Saisho, Tanemura and Yor of Pitman's theorem. To appear in: Séminaire de Probabilités XXXI. Lect. Notes in Math. Springer, Berlin Heidelberg New York (1997). | Numdam | MR 1478735 | Zbl 0884.60075

[16] D. Williams. Path Decomposition and Continuity of Local Time for One-dimensional Diffusions, I. Proc. London Math. Soc. (3) 61 (1974) 738-768. | MR 350881 | Zbl 0326.60093

[17] M. Yor. Some Aspects of Brownian Motion. Part II: Some recent martingale problems. To appear: Lectures in Mathematics, ETHZürich, Basel: Birkhäuser. | MR 1442263 | Zbl 0880.60082